# SDR AUS20030410

- Difficulty date: April 9, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502*
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Faulty
- Component: Drag Control Sy
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) UNCOMMANDED AIRBRAKE OPERATION. EXTENSIVE INVESTIGATION AND TESTING COULD FIND NO CAUSE FOR THE PROBLEM.
